MAUDE Adverse Event Report: Shockwave Medical, Inc. Shockwave IVL System with the Shockwave C2 Aero Coronary IVL Catheter

Shockwave Medical, Inc. Shockwave IVL System with the Shockwave C2 Aero Coronary IVL Catheter
Model Number C2AIVL2512
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Serious Injury

Brand Name
Shockwave IVL System with the Shockwave C2 Aero Coronary IVL Catheter
Common Device Name
Shockwave IVL System with the Shockwave C2 Aero Coronary IVL Catheter
Manufacturer (Section D)
Shockwave Medical, Inc.
5403 betsy ross drive
santa clara CA 95054
Manufacturer (Section G)
Shockwave Medical, Inc.
5403 betsy ross drive
santa clara CA 95054
Manufacturer Contact
alexis weil
5403 betsy ross drive
santa clara, CA 95054
MDR Report Key50876183
Report Number3015053858-2026-00123
Device Sequence Number10715345
Product Code QMG
UDI-Device Identifier00195451000591
UDI-Public(01)00195451000591(17)280331(10)02B260410A
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P200039/S015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/10/2026
Device Model NumberC2AIVL2512
Device Catalogue NumberC2AIVL2512
Device Lot Number02B260410A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown